MAUDE Adverse Event Report: ABBOTT MEDICAL PRODIGY IPG; SCS IPG

ABBOTT MEDICAL PRODIGY IPG; SCS IPG
Model Number 3799
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reporter phone number (b)(6).Date of event is estimated.
 
Event or Problem Description
It was reported the device displayed the end of service (eos) message and it is unknown if the device depleted prematurely.The ipg was deemed inoperable, and patient lost therapy.As a result, surgical intervention was undertaken wherein the ipg was explanted and replaced.Effective therapy was restored post operatively.
 
Additional Manufacturer Narrative
Corrected data: b5 - describe event or problem.
 
Event or Problem Description
It was reported that the ipg failed to establish communication with external devices.The ipg was deemed inoperable, and patient lost therapy.Surgical intervention was undertaken wherein ipg as explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
No devices were returned for evaluation.Additionally, the device history record of the device was reviewed to confirm that all manufacturing steps were completed and there were no non-conformances noted that could have contributed to this issue.Based on the information received, the device was in conformance at shipment and a single definitive root cause for the issue encountered was unable to be conclusively determined.

Brand Name
PRODIGY IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19356063
Report Number1627487-2024-08842
Device Sequence Number19779470
Product Code LGW
UDI-Device Identifier05414734405485
UDI-Public(01)05414734405485(10)4938532(17)170128
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2017
Device Model Number3799
Device Lot Number4938532
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer05/20/2024
08/19/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/10/2024
08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown